Overdose Information of Adipex
If you are experiencing high or low blood pressure and nausea, vomiting, or rapid breathing, these are the beginning symptoms of Adipex overdose. People generally develop extreme fatigue after the initial stimulatory reaction, when they take too much. To treat an overdose of this particular prescription drug, the stomach is pumped and medications and supportive care are administered to the patient.
A general idea of Adipex Overdose
Although Adipex is a weight loss medication, it is available only by prescription. The overdose effects of can be quite dangerous and varies depending on various factors, which include its dosage and if it is taken with other medicines, street drugs, food, or alcoholic beverages.
*You should seek immediate medical attention if you overdose on any prescription diet drugs.
Signs of Adipex Overdose
Because Adipex-P acts as a stimulant, initially an overdose will typically cause the following symptoms:
|Loss of life|
|Vomiting and nausea|
|Tremor or shakiness|
|High blood pressure/hypertension or low blood pressure/hypotension|
|Irregular heart rhythm or arrhythmia|
|Cramps and diarrhea|
People often develop extreme fatigue, after the initial stimulatory reaction.
Treatment for Overdose of Adipex
Treatment for Adipex-P overdose consists of supportive care, which involves treating the symptoms that are a result of the overdose. The type of treatment will vary. If the overdose was recent, the healthcare provider may place a tube into the stomach to pump the stomach or he may recommend certain kinds of medicines. To decrease the heart rate and blood pressure, it may be necessary to administer medication.
If you think that you might have overdosed on any oral medication, it is important for you to seek immediate medical attention.